# SDR FDEA202507311346

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,816 hours, 28,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402235
- Part serial: 0222
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE CAUTION. COMPLIED WITH QRH. WITH  FLAPS SELECTED TO 25, FLAPS WOULD NOT MOVE PAST 20.  ALTN FLAPS SELECTOR USED TO SET FLAPS TO 25. EMERGENCY DECLARED.  AMM: 27-51-06-4  WORKED IN CONJUNCTION WITH TSI 27-50-2326, REMOVED AND REPLACED #5 FLAP TRANSMISSION IN REF. ABOVE, CYCLED FLAPS SEVERAL TIMES WITH NO FAULTS FOUND, #5 INBOARD TRAILING EDGE FLAP TRANSMISSION, PART INSTALLED WAS REMOVED SERVICEABLE FROM A/C 952.
